No, not at all. Light-headedness and sweaty hands are typical of your body's "fight or flight" response. When this happens, large amounts of adrenalin are being released, causing these physical manifestations in addition to anxiety and a worsening of your PVC's. This is perfectly natural. Next time this happens, try drinking some calming tea (Chamomile or Sleepytime tea) and do deep breathing, 5-7 seconds in, 5-7 seconds out. This will really help you.
BTW...Chamomile and Sleepytime tea are really great for stopping those adrenalin rushes and PVC's--it actually lowers my heart rate by about 5 bpm and my blood pressure by at least 5 points. And the deep breathing excerises lower my blood pressure by about 5 to 10 points, sometimes more. Just today, my blood pressure was 141/97, so I drank a cup of both teas blended together and did the deep breathing for 10 minutes and it went down to 112/68 after 30 minutes! Pretty impressive, huh?!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.